آمار

تعداد نشریات25
تعداد شماره‌ها399
تعداد مقالات4,101
تعداد مشاهده مقاله6,097,340
تعداد دریافت فایل اصل مقاله4,049,573
Novák, Vilém. (1397). Fuzzy type theory with partial functions. نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), 1-16. doi: 10.22111/ijfs.2019.4538
Vilém Novák. "Fuzzy type theory with partial functions". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 2, 1397, 1-16. doi: 10.22111/ijfs.2019.4538
Novák, Vilém. (1397). 'Fuzzy type theory with partial functions', نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), pp. 1-16. doi: 10.22111/ijfs.2019.4538
Novák, Vilém. Fuzzy type theory with partial functions. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(2): 1-16. doi: 10.22111/ijfs.2019.4538


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.